Lisinopril and Potassium

If you are using potassium supplements or salt substitutes that contain potassium, you should not take lisinopril unless you have discussed this with your healthcare provider. Combining lisinopril and potassium could lead to dangerous complications.
 
If a supplement containing potassium is combined with lisinopril, the levels of potassium in your blood may become too high. This can cause serious problems. Ask your healthcare provider about using these products together in your particular situation.
 
Also, when taking both lisinopril and a potassium-sparing diuretic, the same effect may occur, increasing the levels of potassium in your blood. To prevent this interaction, your healthcare provider may choose to monitor your progress more closely.
 
(Click Lisinopril Warnings and Precautions and Lisinopril Drug Interactions for more information on possible problems with combining potassium and lisinopril. These articles also discuss what to tell your healthcare provider before using lisinopril.)
 
The Dirty, Messy Part of BPH
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.